# SDR AALA20010134

- Difficulty date: January 23, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N694AN
- Make and model: Boeing 757223
- Aircraft serial: 26974
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT SET 9D INOPERATIVE.  REPAIRED EMERGENCY EXIT WIRE AT SEAT 9D.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
